Optimal Uniform Convergence Rates and Asymptotic Normality for Series Estimators under Weak Dependence and Weak Conditions
Xiaohong Chen () and
Timothy M. Christensen
Additional contact information
Timothy M. Christensen: NYU
No 1976, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University
Abstract:
We show that spline and wavelet series regression estimators for weakly dependent regressors attain the optimal uniform (i.e., sup-norm) convergence rate (n/log n)^{-p/(2p+d)} of Stone (1982), where d is the number of regressors and p is the smoothness of the regression function. The optimal rate is achieved even for heavy-tailed martingale difference errors with finite (2 + (d/p))th absolute moment for d/p
Keywords: Nonparametric series regression; Optimal uniform convergence rates; Weak dependence; Random matrices; Splines; Wavelets; (Nonlinear) Irregular Functionals; Sieve t statistics (search for similar items in EconPapers)
JEL-codes: C12 C14 C32 (search for similar items in EconPapers)
Pages: 54 pages
Date: 2014-12
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Published in Journal of Econometrics (October 2015), 188(2): 447-465
Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d19/d1976.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found
Related works:
Journal Article: Optimal uniform convergence rates and asymptotic normality for series estimators under weak dependence and weak conditions (2015) 
Working Paper: Optimal uniform convergence rates and asymptotic normality for series estimators under weak dependence and weak conditions (2014) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:1976
Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.
Access Statistics for this paper
More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().